Why the study?
Does intravenous atropine sulfate convert multifocal ventricular tachycardia induced during cardiac catheterization in a patient with Wolff-Parkinson-White syndrome?
Does intravenous atropine sulfate convert multifocal ventricular tachycardia induced during cardiac catheterization in a patient with Wolff-Parkinson-White syndrome?
Intravenous atropine sulfate successfully converted a life-threatening multifocal ventricular tachycardia induced by cardiac catheterization in a patient with Wolff-Parkinson-White syndrome after other antiarrhythmics failed.
Atropine may terminate refractory multifocal VT in WPW during catheterization; this case leaves open its role beyond hypothesis generation.
Cardiac catheterization of a patient with probable Wolff-Parkinson-White syndrome was attempted to clarify the possibility of coexistent congenital heart disease. Introduction of the catheter into the heart induced a multifocal ventricular tachycardia which endangered the life of the patient. After quinidine and other drugs had failed to control the arrhythmia that persisted for nine hours, a prompt and gratifying conversion to supraventricular tachycardia, and subsequently to sinus rhythm, followed the intravenous administration of atropine sulfate.
No takes yet. Share an insight, caveat, or question.
Bruce et al. (1950) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: